# SDR MASA2010102901197

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 33,972 hours, 31,710 cycles
- System (JASC): 5270 · Door Warning System
- Part: Potentiometer
- Condition: Malfunctioned
- Location: Apu Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU OVER TEMP MASTER WARNING IN FLIGHT.  R&R DOOR POTENTIOMETER, OPS CHECKED GOOD.
